U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

Why does tessalon perles (benzonatate) give me the side effect of having to vomit?

2 doctor answers5 doctors weighed in
Dr. Yash Khanna
Family Medicine 58 years experience
Tessalon pearl: Nausea and vomiting is listed as a side effect but it is not too common.
Dr. Howard Lelvowitz
Internal Medicine 28 years experience
See below: This is like hydrocodone a narcotic narcotics slowl the GI stract can cause constipation or nausea or vomiting take with caution.

Related questions

A 45-year-old member asked:
Would it help to take benzonatate (aka. Tessalon perles) for cough?
1 doctor answer2 doctors weighed in
A 31-year-old member asked:
Can i take motrin and tessalon perles (benzonatate) together?
1 doctor answer2 doctors weighed in
A 38-year-old member asked:
Can i take Benadryl (diphenhydramine) while taking tessalon perles?
1 doctor answer2 doctors weighed in
Last updated Apr 16, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.